New York, 2006

Hail in New York, May 31, 2006

May 31, 2006 · NWS ALY · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at May 31, 3:05 PM EST, 2 hours 40 minutes earlier.

Area forecast discussion, May 31, 3:05 PM EST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
405 PM EDT WED MAY 31 2006

.SYNOPSIS...A WARM AND HUMID AIR MASS WILL REMAIN OVER NEW YORK AND
NEW ENGLAND OVERNIGHT INTO THE END OF THE WORK WEEK. A COLD FRONT
WILL BE SLOWLY APPROACHING FROM THE SAINT LAWRENCE AND OHIO RIVER
VALLEYS THURSDAY MORNING. THIS BOUNDARY WILL GENERATE SEVERAL ROUNDS
OF SHOWERS AND THUNDERSTORMS THURSDAY INTO FRIDAY MORNING. THE FRONT
WILL STALL NEAR THE SOUTHERN NEW ENGLAND COAST FRIDAY MORNING...AS A
WAVE OF LOW PRESSURE MOVES ALONG THE BOUNDARY FROM THE MID ATLANTIC
STATES. THE LOW WILL PRODUCE PERIODS OF RAIN...ESPECIALLY SOUTH AND
EAST OF THE CAPITAL REGION INTO SATURDAY MORNING.

THE BIG PICTURE...A LONG WAVE HIGH AMPLITUDE RIDGE REMAINS IN PLACE
OVER THE EAST COAST OF NORTH AMERICA.  A TROUGH OVER HUDSON BAY AND
CNTRL CANADA AT 500 MB IS TRYING TO ERODE THE RIDGE.  A SERIES OF
SHORTWAVE IMPULSES ARE MOVING AROUND THE RIDGE.  THE MOST POTENT ONE
IS MOVING THROUGH THE MIDWEST...WHERE A SFC COLD FRONT IS TIED TO
THE  H500-700 TROUGH.  THE EAST COAST WILL FALL UNDER THE INFLUENCE
OF AN ACTIVE W/SW H500 FLOW INTO THE WEEKEND WITH THE SFC FRONT
BEING SLOWED DOWN BY THEN FLATTENING LONGWAVE RIDGE.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
CURRENTLY THE KENX RADAR SHOWS A LINE/CLUSTER OF CONVECTION
IMPACTING THE NRN REACHES OF THE LAKE GEORGE AREA...NRN NY...AND THE
CHAMPLAIN VALLEY. THIS APPEARS TO BE TIED TO AN OLD OUTFLOW BOUNDARY
OR LAKE BREEZE FROM PREVIOUS CONVECTION UPSTREAM. PENNY SIZE HAIL
WAS REPORTED AT NORTH CREEK. FURTHER UPSTREAM...THUNDERSTORMS AT
1915Z ARE FIRING OVER CNTRL NY...WEST OF KBGM...WHERE MAXIMUM
HEATING HAS OCCURRED WHICH HAS YIELDED SBCAPES IN THE 2000+J/KG
RANGE. SFC TEMPS ARE GENERALLY IN THE +30C-+33C RANGE WITH SFC
DEWPOINTS IN THE 60S.  THIS APPEARS TO BE ANOTHER BOUNDARY EVIDENT
IN THE SATELLITE/WATER VAPOR IMAGERY.  THE MOST IMPRESSIVE H500
SHORTWAVE WITH ONGOING CONVECTION IS OVER NE OHIO ALONG A
KERI-KCLE-KCMH AXIS.  WE ARE EXPECTING A CLUSTER OF CONVECTION TO
DEVELOP IN THE WRN-CNTRL NY AREA LATE THIS AFTERNOON AND TO CONTINUE
INTO THIS EVENING. 0-6 KM BULK SHEAR VALUES ARE ONLY IN THE 20-25 KT
RANGE.  THERE IS GOOD UNIDIRECTIONAL SPEED SHEAR IN THE H500-700
LAYER.  HOWEVER...MODEL SOUNDINGS INDICATED SBCAPE VALUES OF
1000-2000 J/KG IN PLACE OVER THE WRN REACHES OF THE FCST AREA.  LESS
IN THE HUDSON VALLEY...BECAUSE THE STRATUS TOOK QUITE A WHILE TO
BURN OFF TODAY. PRECIPITABLE WATER VALUES ARE ON THE INCREASE TOO.
WE ARE EXPECTING VALUES IN THE 1.50-2.00 RANGE TO PERSIST OVERNIGHT
INTO FRIDAY. THIS ABOUT 200% OF NORMAL. WE HAVE PLACED ENHANCED
WORDING FOR SMALL HAIL...GUSTY WINDS AND FRQT LIGHTNING AND HEAVY
DOWNPOURS WEST OF THE HUDSON RIVER VALLEY 20Z-04Z TONIGHT. THE
CONVECTION SHOULD START TO DIE THEREAFTER. THE GFS CONTINUES A 2+
INCH BULLSEYE FROM THE CAPITAL REGION S/SW INTO THE CATSKILLS. THIS
APPEARS TO BE OVERDONE SOME. POTENTIALLY CONVECTIVE FEEDBACK. THE
NAM HAS SLIGHTLY GREATER SBCAPE VALUES DUE THE EXCESSIVELY HIGH
DEWPOINTS. WE HAVE LIKELY AND HIGH CHANCE POPS VALUES OVERNIGHT.

ON THU..THE SFC COLD FRONT MAKES IT TO ABOUT CNTRL NY BY NOONTIME
ACCORDING TO THE GFS. THE NAM IS A BIT SLOWER. OVERALL...THE
MAJORITY OF THE SHORT RANGE MODELS ARE SLIGHTLY DIFFERENT WITH THE
POSITION OF THE FRONT THU INTO FRIDAY. WE ARE EXPECTING ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS. H850 THETA-E VALUES WILL
CONTINUE TO BE IN TH 330-335K RANGE WITH PWATS AROUND 1.75. HEAVY
DOWNPOURS WILL BE POSSIBLE. GFS SBCAPE VALUES FROM ALY SOUTH AND
EAST ARE IN THE 1000-2000J/KG RANGE. THIS MIGHT BE A BIT EXCESSIVE
IF ENOUGH CONVECTIVE DEBRIS IS AROUND. WE TENDED TO FOLLOW THE LOWER
MAV TEMPS HERE.

THU NIGHT...THE COLD FRONT MOVES ACROSS MOST OF THE FORECAST AREA
WITH PERSISTENT SHOWERS AND SCATTERED THUNDERSTORM CONTINUING.  THE
COLD FRONT BEGINS TO LOOK MORE ANAFRONTAL BY DAY BREAK FRI. WE
CONTINUED WITH LIKELY POPS HERE.

FRIDAY INTO FRIDAY NIGHT...THE GFS AND NAM SHOW A WAVE MOVING ALONG
THE STALLED COLD FRONT. THE GFS IS FASTER THAN THE NAM. A BATCH OF
RAIN MOVES IN LATE IN THE DAY AND CONTINUES OVERNIGHT. THE REGION
GETS UNDER THE INFLUENCE OF THE RIGHT REAR QUAD OF THE H300 JET WITH
DECENT DIVERGENCE.  A GOOD H850-700 DEFORMATION ZONE SETS UP FROM
ALY SOUTH AND EAST. THE HEAVIEST RAIN AT THIS TIME APPEARS IT WOULD
FALL FRIDAY NIGHT INTO SATURDAY MORNING...ESPECIALLY OVER THE
HOUSATONIC BASIN. THERE IS PLENTY OF TIME TO ASSESS THIS...AND WE
WILL NOT PUT UP ANY FLAGS AT THIS TIME. LIKELY AND CATEGORICAL POPS
WERE USED ON BOTH DAYS.

ON SATURDAY...THE UPPER LEVEL TROUGH CLOSES OFF OVER NEW ENGLAND
WITH THE COASTAL WAVE REACHING THE GULF OF MAINE BY MID DAY. WRAP
AROUND SHOWERS WILL PERSIST OVER MOST OF THE FORECAST AREA.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE LONG TERM PORTION OF THE FORECAST STARTS OUT A LITTLE UNSETTLED
AND THEN A TRANQUIL PERIOD SETTLES IN. THE 00Z...06Z AND 12Z
GFS...06Z DGEX...00Z ECMWF...00Z CAN GLOBAL GEM...06Z ENSEMBLES AND
THE HPC GRAPHICS WERE VIEWED FOR THE EXTENDED PORTION OF THE
FORECAST. THE UPPER LEVEL LOW BRIEFLY CUTS OFF OVER ERN NY AND NEW
ENGLAND ON SAT WITH A SFC COASTAL LOW NEAR LONG ISLAND. RESIDUAL
SHOWERS WILL PERSIST... ESPECIALLY FOR THE ERN HALF OF THE FCST AREA
INTO SAT NIGHT.  THE 06Z DGEX KEEPS THE WET WEATHER INTO
SUNDAY...BUT THIS IS AN OUTLIER COMPARED TO THE OTHER GUIDANCE AND
06Z ENSEMBLES.  ON SUN...THE REGION GETS INTO NORTHWESTERLY FLOW
ALOFT WITH THE COASTAL LOW MOVING NORTHEAST INTO THE CANADIAN
MARITIMES.  A WEAK SURFACE HIGH BUILDS IN FROM SOUTHEASTERN ONTARIO
OVER NY AND WRN NEW ENGLAND ON SUNDAY.  THE HIGH...REMAINS OVER THE
FCST AREA THRU TUESDAY WITH SEASONABLY COOL AND DRY WEATHER.  H850
TEMPS FALL TO +8-+10C BY SUN.  TEMPS AT THAT LEVEL MODERATE TO
+12-+14C BY THE MIDDLE OF THE WEEK.  THE NEXT THREAT OF WET WEATHER
WOULD COME ON WEDNESDAY.  A WAVE OF LOW PRESSURE MOVING THROUGH THE
OHIO VALLEY AND THE LOWER GREAT LAKES REGION PUSHES A WARM FRONT
CLOSER THE NORTHEAST...WITH THE THREAT OF SOME SHOWERS.
OVERALL...TEMPS WILL BE NEAR NORMAL TO SLIGHTLY ABOVE NORMAL WITH
PCPN BELOW NORMAL.

&&

.AVIATION......THUS FAR...ONLY SCATTERED SHOWERS AND STORMS CONFINED
TO ADIRONDACK PARK...NORTH OF KGFL. SOME HAZE BEING REPORTED. EXPECT
MAINLY VFR CONDITIONS FOR THE REST OF THE TODAY...WITH ONLY AN
ISOLATED SHOWER POSSIBLE AND MOST (IF ANY) THUNDERSTORMS STAYING
WELL TO THE WEST. BETTER CHANCE FOR SHOWERS AND ANY THUNDER WILL BE
AROUND 00Z WHEN THE NEXT DISTURBANCE RIPPLES ON THROUGH.
TONIGHT...CONDITIONS WILL DETERIORATE BACK TO MVFR/IFR AS WE EXPECT
MORE CEILINGS AND FOG.

&&

.HYDROLOGY...NOT MUCH NEW RAINFALL THUS FAR TODAY...WITH THE ONLY
ACTIVITY SKIMMING THE EXTREME NORTHERN PORTIONS OF OUR HSA. EXPECT
WIDELY SCATTERED TO SCATTERED SHOWERS AND STORMS TONIGHT. THE K
INDEX LOOKS TO BE AROUND 20...NOT REALLY FAVORABLE FOR FLASH FLOOD.

AS A SLOW MOVING COLD FRONT BEGINS TO PRESS SOUTH FROM CANADA...MORE
ORGANIZED CONVECTION IS LIKELY COME THURSDAY. THESE COULD PRODUCE
MORE SUBSTANTIAL RAINFALL...PERHAPS PRODUCING SOME LOCALIZED
FLOODING. 12-HR FFG VALUES ARE GENERALLY IN THE 2 AND 3 INCH
RANGE.

THE AFOREMENTIONED FRONT LOOKS TO STALL RIGHT ON TOP...OR JUST TO
THE SOUTH OF OUR AREA THURSDAY NIGHT INTO EARLY SATURDAY. A SLOW
MOVING WAVE IS FORECAST TO EVOLVE INTO A RATHER UNSEASONABLY DEEP
SURFACE LOW PRESSURE...TRACKING ALONG THE EASTERN SEABOARD. THIS
STORM COULD PRODUCE A SOAKING RAINFALL. IT IS STILL TOO EARLY TO
DETERMINE WHERE THE HEAVIEST RAIN WOULD FALL WITH THIS UPCOMING
SCENARIO...SO FOR NOW HAVE DECIDED NOT TO ISSUE AN ESF OR A FFA JUST
YET.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...NONE.
VT...NONE.
&&

SYNOPSIS...WASULA
SHORT TERM...WASULA
LONG TERM...WASULA
AVIATION...HWJIV
HYDROLOGY...HWJIV
Hazardous weather outlook, May 31, 3:40 PM EST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
440 PM EDT WED MAY 31 2006

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-011100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
440 PM EDT WED MAY 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...LATE THIS AFTERNOON AND OVERNIGHT...

A WARM AND HUMID AIR MASS OVER THE REGION WILL PRODUCE SCATTERED
THUNDERSTORMS. A PAIR OF FRONTS WILL HELP PRODUCE THE
THUNDERSTORMS. SOME THE THUNDERSTORMS WILL BECOME SEVERE PRODUCING
HAIL GREATER THAN THREE QUARTERS OF AN INCH AND WINDS IN EXCESS OF
58 MPH...ESPECIALLY NORTH AND WEST OF THE HUDSON RIVER VALLEY. ALL
THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN...FREQUENT
LIGHTNING AND PONDING WATER ON ROADWAYS AND LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WARM AND HUMID AIR MASS WILL REMAIN OVER THE REGION THROUGH
THURSDAY. A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION
THURSDAY AFTERNOON AND NIGHT. THERE IS THE POTENTIAL FOR NON
SEVERE THUNDERSTORMS AT ANY TIME THURSDAY AND THURSDAY
NIGHT.

SCATTERED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL ACROSS
THE REGION ON THURSDAY...WHICH COULD CAUSE STANDING WATER IN LOW
LYING AREAS AND RAPID WITHIN BANKFULL RISES ON STREAMS AND CREEKS.

.SPOTTER INFORMATION STATEMENT...
SKYWARN ACTIVATION MAYBE REQUIRED LATE THIS AFTERNOON AND EARLY
THIS EVENING.

TAW/NAS

In the hours before

Local storm report, May 31, 4:05 PM EST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
505 PM EDT WED MAY 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             INDIAN LAKE             43.78N 74.27W
05/31/2006  M0.75 INCH       HAMILTON           NY   TRAINED SPOTTER

0500 PM     HAIL             INDIAN LAKE             43.78N 74.27W
05/31/2006  M1.00 INCH       HAMILTON           NY   TRAINED SPOTTER

&&

JQUINLAN
Local storm report, May 31, 4:08 PM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
508 PM EDT WED MAY 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             NORTH CREEK             43.70N 73.99W
05/31/2006  E1.00 INCH       WARREN             NY   FIRE DEPT/RESCUE

            REPORTED BY NORTH CREEK FIRE CHIEF.

0310 PM     TSTM WND DMG     NORTH CREEK             43.70N 73.99W
05/31/2006                   WARREN             NY   FIRE DEPT/RESCUE

            TREES DOWN REPORTED FROM NORTH CREEK FIRE CHIEF.

0330 PM     HAIL             CHESTERTOWN             43.65N 73.80W
05/31/2006  E0.88 INCH       WARREN             NY   POST OFFICE

0453 PM     HAIL             INDIAN LAKE             43.78N 74.27W
05/31/2006  M0.75 INCH       HAMILTON           NY   TRAINED SPOTTER

0500 PM     HAIL             INDIAN LAKE             43.78N 74.27W
05/31/2006  M1.00 INCH       HAMILTON           NY   TRAINED SPOTTER

&&

JQUINLAN
Special weather statement, May 31, 4:58 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
558 PM EDT WED MAY 31 2006

NYZ047-312245-
SCHOHARIE NY-
558 PM EDT WED MAY 31 2006

...A STRONG THUNDERSTORM MOVING INTO NORTHERN SCHOHARIE COUNTY...

AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED
6 MILES SOUTHWEST OF SHARON SPRINGS...OR ABOUT 10 MILES WEST OF
COBLESKILL...AND MOVING EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
RICHMONDVILLE BY 615 PM EDT
COBLESKILL BY 625 PM EDT
CENTRAL BRIDGE...SCHOHARIE AND 6 MILES NORTHWEST OF MIDDLEBURGH BY
645 PM EDT

RAINFALL AMOUNTS OF A HALF AN INCH TO AN INCH MAY OCCUR WITH THIS
THUNDERSTORM WITHIN AN HOUR.

WASULA
Special weather statement, May 31, 5:00 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
600 PM EDT WED MAY 31 2006

NYZ038-040-312230-
SOUTHERN HERKIMER NY-MONTGOMERY NY-
600 PM EDT WED MAY 31 2006

...A STRONG THUNDERSTORM IN MONTGOMERY AND HERKIMER COUNTIES...

AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...HAIL UP TO ONE HALF INCH IN
DIAMETER...WINDS IN EXCESS OF 40 MPH...AND FREQUENT LIGHTNING. THIS
STORM WAS LOCATED 9 MILES SOUTHWEST OF ST. JOHNSVILLE...OR ABOUT 9
MILES SOUTH OF LITTLE FALLS...AND MOVING NORTHEAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
FORT PLAIN BY 615 PM EDT
ST. JOHNSVILLE AND 9 MILES NORTHWEST OF CANAJOHARIE BY 620 PM EDT

JPV
Special weather statement, May 31, 5:22 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
622 PM EDT WED MAY 31 2006

NYZ038-312300-
SOUTHERN HERKIMER NY-
622 PM EDT WED MAY 31 2006

...A STRONG THUNDERSTORM IN HERKIMER COUNTY...

AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
45 MPH...AND FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR WEST
WINFIELD...OR ABOUT 16 MILES NORTHWEST OF HARTWICK...AND MOVING EAST
AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
CEDARVILLE BY 635 PM EDT
JORDANVILLE BY 650 PM EDT

JPV
Local storm report, May 31, 5:38 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
638 PM EDT WED MAY 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             VAN HORNESVILLE         42.90N 74.83W
05/31/2006  E0.75 INCH       HERKIMER           NY   PUBLIC

&&

JQUINLAN

The radar

The Albany radar (KENX), 72 km away, was scanning. The volume nearest the first event began at 22:44 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Fulton

When
May 31, 5:45 PM EST
Where
Fulton County, Caroga Lake
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
43.150, -74.500

A trained spotter reported seven-eighth-inch hail in Caroga Lake.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2006Every state in 2006This day in weather historyWarnings in New York, May 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5512143.